# SDR UO22001F00000

- Difficulty date: June 21, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N622SV
- Make and model: Israel GALAXY
- Aircraft serial: 015
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: MS2952132
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT CREW REPORTED THAT WHEN THE PLANE SAT OVERNIGHT, THE CENTER TANK WOULD HAVE MORE FUEL IN THE MORNING.  WHEN THE NEW WING ROOT FLAPPER VALVES WERE INSTALLED THE FUEL MIGRATION CEASED.  THE OLD (REMOVED) FLAPPER VALVES WERE MISSING THEIR RETENTION SPRINGS ALLOWING FOR A BAD SEAL.  CAUSE:  NO RETENTION SPRINGS ON THE FLAPPER VALVES.
